MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SL FOLEY SWIVEL SILICONE 25BX; FOLEY STATLOCK

C.R. BARD, INC. (COVINGTON) -1018233 SL FOLEY SWIVEL SILICONE 25BX; FOLEY STATLOCK
Model Number FOL0101
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the statlock did not hold the hose, and it randomly disconnected.Per additional information received via phone from the customer on (b)(6) 2021, it was stated that the customer was trying to put a clip around both the catheter and the access port which made it difficult to coordinate, and then it would disconnect and not hold the catheter in place.It was also stated that the customer was only able to get the catheter into the clip.Discussed with the customer that the diagram indicated the correct place to lip the statlock (under the y union and only on the large catheter).The customer stated that they will call back if the problem continues.

Brand Name
SL FOLEY SWIVEL SILICONE 25BX
Common Device Name
FOLEY STATLOCK
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key12401715
Report Number1018233-2021-05319
Device Sequence Number4030308
Product Code EYJ
UDI-Device Identifier00801741076091
UDI-Public(01)00801741076091
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/28/2023
Device Model NumberFOL0101
Device Catalogue NumberFOL0101
Device Lot NumberJUEY2779
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2021
Initial Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;